# SDR CA120405002

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,207 hours
- Engine: Walter M601E11
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: PNC3CF2909
- Condition: Unserviceable
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) A FAILURE OF THE TRIM ACTUATOR, PN C3CF290-9, CAUSED A RUNAWAY TRIM CONDITION DURING THE ACFT INITIAL CLIMB.  ADDITIONAL INFORMATION TO BE PROVIDED FOLLOWING INSPECTION OF THE ACFT AND PART INVOLVED.  THE TRIM ACTUATOR HAD NOT BEEN GEARED ADEQUATELY AND THE BEARINGS FAILED.
